# SDR QXEA2010060100333

- Difficulty date: May 26, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 3,173 hours, 3,686 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: LA697071272
- Condition: Failed
- Location: Prop De Ice
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROP DEICE CAUTION LIGHT INTERMITTENTLY COMES ON WHEN THE NR1 PROP HEAT ENERGIZES. WHEN THE NR 1 PROP HEAT QUITS THE CAUTION LIGHT GOES OUT.  PERFORMED EMERGENCY/ABNORMAL CHECKLIST, DIDN'T HELP. ELECTRICAL PAGE SHOWED THAT THE PROP HEAT WAS DWG A LOAD OK.  NR 2 PROP HEAT WORKED FINE. RETURNED TO THE FIELD. LANDING UNEVENTFUL. REMOVED NR1 PROP SPINNER, INSPECTED & FOUND NR 2 PROP HEAT DE-ICE HARNESS  BURNED.  REPLACED DE-ICE HARNESS IAW AMM TASK 61-10-06-400-805.  PROP DE-ICE SYS OPERATIONALLY CHECKS NORMAL. REINSTALLED PROP SPINNER. RETURNED TO SERVICE.
